Hello! I am 30 years and I recently started to take Ginet 84 to treat acne. I took first white pill on first day of menstruation and after third yellow pill I had a strange nausea, almost fainted and muscles spasm. I wonder if it could be a side affect? But I also recently had a long flight (like 27hr) changed time zone And didn t have enough sleep for 2 weeks. Now I am not sure if it was because of the pills and maybe I should stop taking them Thank you!
Hi..First of i would like to make aware about the other uses of Ginet 84 as its oral contraceptive pills.So if you are planning to get pregnant then you should avoid taking this pill.There are other options to treat acne vulgaris such as retinoids, antibiotics such as doxycycline,clindamycin etc. If your doctor has prescribed this medication then he/she would have ruled out certain medical condition such as hypertension,any liver disease or any clot in blood,migraine etc. Side effects of Ginet 84 includes :nausea,vomiting,abdominal pain,headache,migraine,hypersensitivity etc. you had nausea,fainting and muscle spasm.this could be due to ginet 84 as well as could have been precipitated by long travelling hours. I suggest you to consult the your family doctor and rectify the treatment of acne.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]